# SDR AALA20150508009

- Difficulty date: May 6, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 4,532 hours, 2,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 42741006
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO OVERHEAD EMER AISLE LIGHTS INOPERATIVE.  TROUBLE SHOT IAW AMM 33-51-11 & FOUND  FASTON TAB CONNECTIONS SWAPPED.  REPOSITIONED CONNECTIONS WITH GOOD OPERATIONAL CHECKS IAW AMM 33-51-11.
